# SDR 2005FA0000329

- Difficulty date: November 5, 2004
- Submitted: March 15, 2005
- Operation: General aviation
- Make and model: Airbus A330*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 568128300100
- Part serial: A00164
- Condition: Corroded
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FUEL PUMP SHOWS EVIDENCE OF CAVITATIONAL EROSION ON A STRUCTURAL PILLAR WITHIN THE PUMP.  THIS PILLAR CONTAINS A PASSAGEWAY FOR ELECTRICAL WIRES, WHICH FORMS PART OF THE MOTOR EXPLOSION CONTAINMENT ZONE.  THERE IS A CONCERN THAT THE EROSION COULD MIGRATE TO THE PASSAGEWAY AND THEREFORE BREACH THE EXPLOSION CONTAINMENT ZONE.  MFG IS COMMUNITATING WITH AC MFG. (K)
